Previous |  Up |  Next


Title: On contractions in $L_1$ (English)
Title: O kontrakciách v $L_1$ (Slovak)
Author: Mesiar, Radko
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 114
Issue: 4
Year: 1989
Pages: 337-342
Summary lang: English
Summary lang: Slovak
Summary lang: Russian
Category: math
MSC: 47A35
idZBL: Zbl 0702.47002
idMR: MR1027229
DOI: 10.21136/CPM.1989.118384
Date available: 2009-09-23T09:54:19Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] I. Assani R. Mesiar: On the a.e. convergence of $T^n f/a_n$ in $L_1$-space.Circ. Mat. di Palermo, Ser. II, No. 10 (1985), 57-61. MR 0894272
Reference: [2] R. V. Chacón: A class of linear tгansformation.Pгoc. of Amer. Math. Soc. 15 (1964), 560- 564. MR 0165071
Reference: [3] Y. Deniel: Convergence des moyennes ergodiques au sens de Cesaгo ďordre $\alpha$.Thesis, l'UBO Bгest, 1986.
Reference: [4] R. Irmisch: Punktweise Ergodensätze für $(C, \alpha)$-Verfahren, $0 < \alpha < 1.Thesis, T. H. Darmstadt, 1980. Zbl 0469.47011
Reference: [5] R. Mesiar: Diveгgent series.Proc. of SvF SVŠT, Bratislava, 1988.


Files Size Format View
CasPestMat_114-1989-4_1.pdf 736.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo